# SDR 2013F00171

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N809JA
- Make and model: Cessna 208
- Aircraft serial: 20800081
- Aircraft time: 10,499 hours, 12,351 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING INDICATION IN FLIGHT NOTED BY CREW.  FLIGHT DIVERTED TO CLOSEST AIRPORT.  UPON FURTHER INVESTIGATION IT WAS DISCOVER THAT THE THE FIRE WARING WAS A FALSE ALARM, CAUSED BY A WIRE SHORTED TO GROUND IN THE ACFT OVERHEAD PANEL.  ACFT WAS REPAIRED AND RETURNED TO SERVICE.
